Am I having a nervous breakdown? I am shaking and tingling inside, my head has pounded for weeks I cannot think straight, and I can't focus

I have suffered panic attacts in the past, but have kept it stable with clomipramine for the past 3 years .but it didnt help lately with depression (due to many problems out of my control which has effected my life) my gp put me onto serterline 50mg then to 100mgafter 3 weeks.but I am having cold tingling and anxiety terrible pain at base of scull and between eyes and I can't focus properly, l am feeling like I just want to end it all, or that I'm going to be taken to a mental unit, screaming andout of control, are these symptoms just an intolerance to these tablets.? I was expecting some problems changing tablets but after 6 weeks I thought it would die down by now. My gp wants to increase the dose, but I am petrified it will get worse. Has anyoneelse experienced these symptoms=especially the headaches and vision problems.? Please someone help!

5 Replies

oldestnewest
  • Hi

    I would go back to the GP , tomorrow if possible , & tell them how you are feeling , it sounds like it could be the meds , but you need to speak to them , don't keep suffering

    Tell them you are not happy on these meds & how you feel , you have every right if you don't feel they are for you to say how you feel

    I do believe even though I have not taken them that they can cause side effects , but if you cant tolerate them , I would ask them to change them

    The more anxious you feel the worse these symptoms will feel , easy for me to say I no

    Hope you get there tomorrow & hope you will let us no how you go on

    Some one who has experienced or taken these meds may see your blog & have better advice , just wanted to let you no we are here

    Love

    whywhy

    xxx

  • Thankyou for replying whywhy i will try and getnto docs tommorow if i can stand the stress of sitting on the phone for 30_40 mins to try and get through!

  • I no our docs is the same , but even though it will be stressful , it will be worth it hun , if it gets to the cause of whats making you feel this bad i.e meds

    Let us no how you go on

    Thinking about you

    Love

    whywhy

    xxx

  • I havebeen in contact with a lovely lady this morning from a charity called cita, they help with problems of any sort of prescribed drug withdrawal.she assured me it was more withdrawal from my clomipramine tabs than the sertraline thats making me have all these horrible feelings.not sure if im convinced,as i havent taken clomipramine for 3 weeks,i thought it should be out of my system by now. i so wish i had come off them completly for a while before starting the sertraline as then i would have known which one it is making me feel this way.has anyone else out there been effected this way? as i am sending myself mad trying to figure out whether to stop this sertraline.

  • hi, call your gp now and say you want to be seen asap. you need med advice from the right people. x

You may also like...